# SDR DALA2021011200183

- Difficulty date: July 30, 2019
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 12,809 hours, 1,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTED PUNCTURE DAMAGE TO THE BULK CARGO COMPARTMENT FLOOR PANEL.  CORRECTIVE ACTION: REMOVED AND REPLACED BULK CARGO FLOOR PANEL, PER A350 AMM A350-A-53 REF ERA 580105-14 REV ORG.
